# SDR QXEA2019012200033

- Difficulty date: December 10, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 20 DUE TO CORROSION OUT OF LIMITS. REMOVED SEAT TRACK NR 20 PN 85338261-102. INSTALLED SEAT TRACK NR 20 PN 85338261-102 REF SRM 51-42-05 PARA 1-4 A-D, 51-40-15 PARA 1-6 (A-J) AND DRAWING 85338251 REV A. LOCATED AND DRILLED NEW NR 20 SEAT TRACK AS PER SRM 51-40-07-02-01.
